Click & Collect now available!
This is a Pharmacy Medicine, therefore you'll need to answer a few short questions so our pharmacy team can ensure this product is right for you.
Please note images are for illustration purposes and may differ from the product(s) you receive
Contac Non Drowsy Dual Relief Tablets provide relief from the symptoms of colds and flu including nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat, aches and pains. The tablets contain paracetamol which is a pain killer and pseudoephedrine which is a decongestant..
Do not take Contac Non Drowsy: If you have ever had an allergic reaction to pseudoephedrine hydrochloride, paracetamol or to any of the other ingredients (listed in Section 6). If you have high blood pressure or heart disease. If you have kidney problems. If you have an overactive thyroid gland, enlarged prostate, diabetes, glaucoma or phaeochromocytoma (tumour of the adrenal gland). If you are taking appetite suppressants or stimulant drugs called amphetamines (sometimes used to treat ADHD). If you have taken monoamine oxidase inhibitors (MAOIs) e.g. moclobemide, prescribed for depression in the last two weeks.
If you are taking medicines to control your blood pressure (e.g. beta blockers like atenolol). Do not take with any other paracetamol-containing products. Do not take with any other flu, cold or decongestant product.
Take special care with Contac Dual Non Drowsy Do not drive if the medicine makes you feel dizzy. Reduction of blood flow to your optic nerve may occur with Contac Non Drowsy.
If you develop sudden loss of vision, stop taking Contac Non Drowsy and contact your doctor or seek medical attention immediately.
Ask your doctor before you take this medicine: If you have liver problems or an irregular heartbeat. If you are taking other medicines Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines; particularly metoclopramide or domperidone (for nausea [feeling sick] or vomiting [being sick]) or colestyramine (to lower blood cholesterol), or if you take blood thinning drugs (anti-coagulants e.g. warfarin), or medicines to control your blood pressure (e.g. alpha or beta blockers, or methyldopa) or medicines for depression e.g. tricyclic antidepressants)
Pregnancy and breast feeding Do not take Contac Non Drowsy if you are pregnant or breast feeding unless your doctor tells you to. This medicine contains less than 1 mmol sodium (23 mg) per tablet, that is to say essentially sodium-free.
Like all medicines, Contac Non Drowsy Dual Relief can have side effects, but not everybody gets them.
The following side effects may occur: Nervousness, difficulty sleeping Nausea and vomiting Dizziness Dry mouth Agitation, restlessness Tachycardia, palpitations Hallucinations have been reported rarely. Stop using this product and consult your doctor immediately if you experience: Sudden severe headache Difficulty passing urine. This is more likely to occur if you have an enlarged prostate gland Allergic reactions such as skin rash, itching sometimes with breathing problems or swelling of the lips, tongue, throat or face Skin rash or peeling or mouth ulcers Breathing problems.
These are more likely if you have experienced them before when taking other painkillers (such as ibuprofen and aspirin) Unexplained bruising and bleeding Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin. Reduced blood flow to the optic nerve (Ischaemic optic neuropathy) (frequency Not known).
How to take Contac Non Drowsy For oral use.
Adults (including the elderly) and children aged 16 years and over: 2 tablets to be taken every four to six hours as required for symptom relief
Do not take more than 6 tablets in 24 hours. Do not take more frequently than every 4 hours. Do not take for more than 7 days.
Do not give to children under 16 years of age. Do not take more than the stated dose. If symptoms persist consult your doctor.
If you take too many tablets Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.
Active ingredient Each tablet contains Paracetamol 500 mg and Pseudoephedrine Hydrochloride 30 mg.
Other ingredients Cellulose microcrystalline (E 460), colloidal anhydrous silica (E 551), stearic acid (E 570), magnesium stearate (E 572), starch pregelatinised, povidone, crospovidone, croscarmellose sodium (E 468), hydroxypropyl methylcellulose (E 464), macrogol, carnauba wax (E 903), indigo carmine (E 132).
94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)
Additional terms and conditions apply, to view our full delivery terms and conditions click here
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here
Subscribe & Save
Save up to 15% off or the lowest price guaranteed on 1000s of products.
Price promise
We'll match the price if you find it cheaper at leading competitors.
Cheaper than the high street
We regularly check our prices against leading competitors to make sure you always get the best value.
Stock up & Save
Buy in bulk and save on everyday essentials.